Fucai Lin
Fucai Lin
School of Mathematics and Statistics, Minnan Normal University
Verified email at mnnu.edu.cn - Homepage
Title
Cited by
Cited by
Year
Soft connected spaces and soft paracompact spaces
W Rong, F Lin
Journal of Applied Mathematics & Statistics, 2013
49*2013
On paratopological groups
F Lin, C Liu
Topology and its Applications 159 (10-11), 2764-2773, 2012
352012
On rectifiable spaces and paratopological groups
F Lin, R Shen
Topology and its Applications 158 (4), 597-610, 2011
312011
A note on rectifiable spaces
F Lin, C Liu, S Lin
Topology and its Applications 159 (8), 2090-2101, 2012
242012
On sequence-covering boundary compact maps of metric spaces
FC Lin, S Lin
Adv. Math.(China) 39 (1), 71-78, 2010
152010
Sω and S2 on free topological groups
F Lin, C Liu
Topology and its Applications 176, 10-21, 2014
142014
pseudobounded or 𝜔-pseudobounded paratopological groups
F Lin, S Lin
Filomat 25 (3), 93-103, 2011
142011
Networks on free topological groups
Z Li, F Lin, C Liu
Topology and its Applications 180, 186-198, 2015
122015
Statistical versions of sequential and Fréchet-Urysohn spaces
Z Tang, F Lin
Adv. Math.(China) 44, 945-954, 2015
122015
Locally σ-compact rectifiable spaces
F Lin, J Zhang, K Zhang
Topology and its Applications 193, 182-191, 2015
102015
Feathered gyrogroups and gyrogroups with countable pseudocharacter
M Bao, F Lin
arXiv preprint arXiv:1911.12938, 2019
92019
A note on paratopological groups with countable networks of sequential neighborhoods
F Lin
Topology Proc 41, 9-16, 2013
92013
Topologically subordered rectifiable spaces and compactifications
F Lin
Topology and its Applications 159 (1), 360-370, 2012
92012
Sequence-covering maps on generalized metric spaces
F Lin, S Lin
arXiv preprint arXiv:1106.3806, 2011
92011
Symmetric products and closed finite-to-one mappings
Z Tang, S Lin, F Lin
Topology and its Applications 234, 26-45, 2018
82018
The k-spaces property of the free Abelian topological groups over non-metrizable Lašnev spaces
F Lin, C Liu
Topology and its Applications 220, 31-42, 2017
82017
Countable tightness and -bases on Free topological groups
F Lin, A Ravsky, J Zhang
arXiv preprint arXiv:1512.07515, 2015
8*2015
Uniform covers at non-isolated points
F Lin, S Lin
arXiv preprint arXiv:1106.4133, 2011
82011
A special class of semi (quasi) topological groups and three-space properties
Z Tang, S Lin, F Lin
Topology and its Applications 235, 92-103, 2018
72018
A problem of M. Tkachenko on semitopological groups
F Lin, K Zhang
Topology and its Applications 172, 10-13, 2014
72014
The system can't perform the operation now. Try again later.
Articles 1–20